home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
slide 2 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
slide 3 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
slide 4 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
slide 5 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
slide 6 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
slide 7 of 7, Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid,
Dimetapp

Children's Dimetapp Nighttime Cold & Congestion Antihistamine/Cough Suppressant & Decongestant Liquid

Directions: Do not take more than 6 doses in any 24-hour period. Do not exceed recommended dosage. Measure only with dosage provided. Keep dosage cup with product. ml = milliliter. Adults and Children 12 Years and Over: 20 ml every 4 hours. Children 6 to Under 12 Years: 10 ml every 4 hours. Children Under 6 Years: Do not use.
Ingredients
In Each 10 ml Active Ingredients: Diphenhydramine HCI, USP (12.5 mg), Antihistamine/Cough Suppressant.; Phenylephrine HCI, USP (5 mg), Nasal Decongestant. In Each 10 ml Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue No 1, FD&C Red 40, Glycerin, Propyl Gallate, Propylene Glycol, Purifed Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
allergen icon
contains an MAOI, ask a doctor or pharmacist before taking this product); with any other product containing diphenhydramine, even one used on skin